PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2013 | 11 | 2 | 195-205
Article title

Solution to the equations of the moment expansions

Content
Title variants
Languages of publication
EN
Abstracts
EN
We develop a formula for matching a Taylor series about the origin and an asymptotic exponential expansion for large values of the coordinate. We test it on the expansion of the generating functions for the moments and connected moments of the Hamiltonian operator. In the former case the formula produces the energies and overlaps for the Rayleigh-Ritz method in the Krylov space. We choose the harmonic oscillator and a strongly anharmonic oscillator as illustrative examples for numerical test. Our results reveal some features of the connected-moments expansion that were overlooked in earlier studies and applications of the approach.
Publisher
Journal
Year
Volume
11
Issue
2
Pages
195-205
Physical description
Dates
published
1 - 2 - 2013
online
9 - 2 - 2013
References
  • [1] D. Horn, M. Weinstein, Phys. Rev. D 30, 1256 (1984) http://dx.doi.org/10.1103/PhysRevD.30.1256[Crossref]
  • [2] D. Horn, M. Karliner, M. Weinstein, Phys. Rev. D 31, 2589 (1985) http://dx.doi.org/10.1103/PhysRevD.31.2589[Crossref]
  • [3] J. Cioslowski, Phys. Rev. Lett. 58, 83 (1987) http://dx.doi.org/10.1103/PhysRevLett.58.83[Crossref]
  • [4] C. Stubbins, Phys. Rev. D 38, 1942 (1988) http://dx.doi.org/10.1103/PhysRevD.38.1942[Crossref]
  • [5] P. Knowles, Chem. Phys. Lett. 134, 512 (1987) http://dx.doi.org/10.1016/0009-2614(87)87184-1[Crossref]
  • [6] P. Amore, F. M. Fernández, M. Rodriguez, J. Phys. A 44, 505302 (2011) http://dx.doi.org/10.1088/1751-8113/44/50/505302[Crossref]
  • [7] F. M. Fernández, Int. J. Quantum Chem. 109, 717 (2009) http://dx.doi.org/10.1002/qua.21854[Crossref]
  • [8] I. Bartashevich, Int. J. Quantum Chem. 108, 272 (2008) http://dx.doi.org/10.1002/qua.21498[Crossref]
  • [9] J. Cioslowski, Phys. Rev. A 36, 3441 (1987) http://dx.doi.org/10.1103/PhysRevA.36.3441[Crossref]
  • [10] J. Cioslowski, Chem. Phys. Lett. 136, 515 (1987) http://dx.doi.org/10.1016/0009-2614(87)80509-2[Crossref]
  • [11] V. Fessatidis, J. D. Mancini, S. P. Bowen, M. Campuzano, J. Math. Chem. 44, 20 (2008) http://dx.doi.org/10.1007/s10910-007-9289-8[Crossref]
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-012-0154-4
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.